# SDR DALA2025022101375

- Difficulty date: February 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 93,878 hours, 42,965 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 678 2R DOOR SHOWS SLIDE IS ARMED WITH DOOR DISARMED. CORRECTIVE ACTION: R/R RIGHT GIRT BAR PROX SWITCH AT R2 DOOR AS PER B757 AMM 25-66. OPS CHK GOOD. (0814113)
